MathSciNet Relay Station
MathSciNet bibliographic data
MR2114004 05A30 (05A19 60K99)
Il′inskii, A. A probabilistic approach to $q$-polynomial coefficients, Euler and Stirling numbers. I. Mat. Fiz. Anal. Geom. 11 (2004), no. 4, 434–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement